# SDR 20010413CW001

- Difficulty date: February 28, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cessna 650
- Aircraft serial: 6507090
- Engine: Garrtt TFE731*
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 019504000
- Part serial: 00975
- Condition: Defective
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE SENSOR CONNECTOR PINS FOUND TO BE  RECESSED EXCESSIVELY.  DEFECT FOUND DURING INSPECTION OF BATTERY.  THIS CONDITION PROVIDES ONLY MINIMAL CONTACT BETWEEN MATING PINS.
